# SDR SWIA201438603

- Difficulty date: June 23, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 30,124 hours, 25,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR BULBS IN FRONT OVERHEAD EMERGENCY EXIT LOCATOR SIGN AND BULBS IN AFT SIGN ARE INOPERATIVE. REPLACED WITH NEW BULBS IN FRONT OVERHEAD EMERGENCY EXIT LOCATOR SIGN IAW AMM.
